X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (4) 4
attractors (3) 3
primary 28a80 (3) 3
asymptotic properties (2) 2
asymptotic stability (2) 2
attractor (2) 2
dynamical systems (2) 2
fixed points (2) 2
iterated function system (2) 2
mapping (2) 2
mathematics (2) 2
random dynamical system (2) 2
secondary 54h20 (2) 2
space (2) 2
stability (2) 2
47h04 (1) 1
54h20 (1) 1
54h20; secondary 26e25 (1) 1
93e03 (1) 1
analysis (1) 1
canonical projection (1) 1
cocycle (1) 1
computer science (1) 1
construction (1) 1
continuity (1) 1
difference equations (1) 1
dynamics (1) 1
fixed point $$\varphi $$ φ -contraction (1) 1
fixed point phi-contraction (1) 1
fixed point φ-contraction (1) 1
fixed-point theorems (1) 1
generalized convex contractions (1) 1
iterated function systems (1) 1
iterated function systems consisting of generalized convex contractions (1) 1
mappings (1) 1
markov chain (1) 1
markov chains (1) 1
markov operator (1) 1
mathematical methods in physics (1) 1
mathematics, general (1) 1
meir-keeler function (1) 1
meir–keeler function (1) 1
metric space (1) 1
multivalued fractals (1) 1
operators (1) 1
place-dependent probabilities (1) 1
point (1) 1
possibly infinite generalized iterated function system (1) 1
primary: 28a80, 54h20 (1) 1
probabilistic methods (1) 1
probability theory (1) 1
random dynamical-systems (1) 1
secondary 26e25 (1) 1
secondary: 26e25, 47h04, 93e03 (1) 1
semi-fractals, fractals (1) 1
semiattractor (1) 1
semifractal (1) 1
skew-product semi-flow (1) 1
standards (1) 1
statistics & probability (1) 1
topology (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 11/2018, Volume 20, Issue 4, pp. 1 - 15
Journal Article
Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN 1224-1784, 01/2017, Volume 25, Issue 1, pp. 77 - 86
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 11/2015, Volume 21, Issue 11, pp. 1044 - 1057
We introduce the notion of asymptotic stability of sequences of multifunctions associated with discrete cocycles. Some sufficient conditions for existence of... 
iterated function system | attractor | random dynamical system | cocycle | Secondary: 26E25, 47H04, 93E03 | semi-fractals, fractals | asymptotic stability | skew-product semi-flow | Primary: 28A80, 54H20 | ATTRACTORS | MATHEMATICS, APPLIED | RANDOM DYNAMICAL-SYSTEMS | Stability | Difference equations | Asymptotic properties | Dynamics | Mapping | Topology | Dynamical systems | Standards
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 01/2016, Volume 34, Issue 1, pp. 24 - 37
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.